Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Transformations of Wiener integrals under a general class of linear transformations


Authors: R. H. Cameron and W. T. Martin
Journal: Trans. Amer. Math. Soc. 58 (1945), 184-219
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1945-0013240-1
MathSciNet review: 0013240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258, especially pp. 214-234. MR 1555316
  • [2] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, New York, 1934, see especially chaps. 9 and 10. MR 1451142 (98a:01023)
  • [3] R. H. Cameron and W. T. Martin, An expression for the solution of a general class of non-linear integral equations, Amer. J. Math. vol. 66 (1944) pp. 281-298. MR 0010050 (5:243d)
  • [4] -, On transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) pp. 386-396. MR 0010346 (6:5f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0013240-1
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society